# SDR DALA2024062406335

- Difficulty date: June 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 92,358 hours, 42,567 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DISC: AFT LT GALLEY EMERGENCY OXYGEN MASKS UNLATCHED FROM CONTAINER. C/A: DEFER & PLACARD PER MEL 35-21-01D. R&R LT AFT GALLEY O2 GENERATOR BOX PER A320 AMM 35-21 OPS TEST NML @ THIS TIME MEL/PLACARD REMOVED. (LP: 6019788)
